# SDR CALA2022062001545

- Difficulty date: June 20, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 62,957 hours, 27,687 cycles
- System (JASC): 3242 · Brake
- Part: Servo Valve
- Part number: NA
- Condition: Faulty
- Location: Auto Brake Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BRAKES AUTO BRK FAULT, REPORTING BRK NORM SERVOVLV1(15GG) DISPLAYS CODE FAULT CODE 85. TOMC ORDERED 15GG AOG UNLOCKING FOR UPDATE REF TSM 32-42-00-810-805-A, COMPLETED TSM UP TO STEP 4.B. NEED TO ACP RESISTANCE CHECK. CLEANED CONNECTOR ON SERVO VALVE 15GG, RESECURED CONNECTOR, PERFORMED NORMAL BRAKING SYSTEM TEST, TEST FAILED, FAULT ''BRK NORM SERVOVLV1(15GG)TROUBLESHOOTING DATA PERFORMED WIRING CHECKS AT SERVO VALVE 15GG FOUND P/N C20XXXXXX 32-42-34. INSTALLED. PER TSM 32-42-00-810-805-A RESISTANCE CHECKS ON 15GG ROTABLE PARTS CHANGE WAS INDICATED - TT # 1095187  SN OFF 7500 PINS A-C FOUN 96.2 OHMS AND FROM PINS E-F FOUND 97.2 OHMS, BOTH WITHIN LIMITS. REMOVED AND REPLACED BSCU OPS CHECK GOOD REF AMM UNIT, BRAKE STE  OFF 31-3242-9-0001 7500 ON 31-3242-9-0001 6564
